EconPapers    
Economics at your fingertips  
 

Hodge decomposition and conservation laws

Jan A. Sanders and Jing Ping Wang

Mathematics and Computers in Simulation (MATCOM), 1997, vol. 44, issue 5, 483-493

Abstract: We give a relatively simple algorithm to carry out Hodge decomposition on the variational bicomplex based on the imbedding of the total differentiation operator in a Heisenberg algebra. The method is illustrated with several examples taken from the literature. It has been implemented by the authors in the computer algebra system FORM (J.A.M. Vermaseren, Symbolic Manipulation with FORM Tutorial and Reference Manual, CAN, 1991).

Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475497000773
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:44:y:1997:i:5:p:483-493

DOI: 10.1016/S0378-4754(97)00077-3

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:44:y:1997:i:5:p:483-493